Josi (O-Josi-O) (eris_devotee) wrote,
Josi (O-Josi-O)
eris_devotee

The dark cloud was definitely strengthened by the Geodon. I've been on a half dose for a couple of days and it's made a big difference. I'm going through withdrawals of sorts - my whole body is shaking by the time I take my daily dose.

I see my psychiatrist on Tuesday, and hopefully I'll get a prescription for a substitute right away, and I can go off the Geodon and have any withdrawal effects modified by the new prescription. However, I anticipate it taking at least a week for a new medication to get approved, at least in part because the place I go to for mental health care is slow with getting paperwork in, and my doc is only there part time. I will, of course, discuss this with him at the appointment.

I also have A LOT more energy during the day. I'm still out of it at night, though, even when I nap. A lot of it is that my eyes get really really tired.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 1 comment
Medication is so difficult. I hope you are able to get the mix correct.